Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space

Beznea L, Boboc N, Röckner M (2006)
Journal of Evolution Equations 6(4): 745-772.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We give general conditions on a generator of a C-o-semigroup (resp. of a C-o-resolvent) on L-p (E, mu), p >= 1, where E is an arbitrary (Lusin) topological space and mu a sigma-finite measure on its Borel sigma-algebra, so that it generates a sufficiently regular Markov process on E. We present a general method how these conditions can be checked in many situations. Applications to solve stochastic differential equations on Hilbert space in the sense of a martingale problem are given.
Erscheinungsjahr
Zeitschriftentitel
Journal of Evolution Equations
Band
6
Ausgabe
4
Seite(n)
745-772
ISSN
PUB-ID

Zitieren

Beznea L, Boboc N, Röckner M. Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space. Journal of Evolution Equations. 2006;6(4):745-772.
Beznea, L., Boboc, N., & Röckner, M. (2006). Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space. Journal of Evolution Equations, 6(4), 745-772. doi:10.1007/s00028-006-0287-2
Beznea, L., Boboc, N., and Röckner, M. (2006). Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space. Journal of Evolution Equations 6, 745-772.
Beznea, L., Boboc, N., & Röckner, M., 2006. Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space. Journal of Evolution Equations, 6(4), p 745-772.
L. Beznea, N. Boboc, and M. Röckner, “Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space”, Journal of Evolution Equations, vol. 6, 2006, pp. 745-772.
Beznea, L., Boboc, N., Röckner, M.: Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space. Journal of Evolution Equations. 6, 745-772 (2006).
Beznea, Lucian, Boboc, Nicu, and Röckner, Michael. “Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space”. Journal of Evolution Equations 6.4 (2006): 745-772.